# SDR USAADD99114

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE MAIN ENTRANCE DOOR SLIDE ACTIVATED EMERGENCY LIGHT WAS DIM.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
